Hi, my husband has thyroid cancer. He's had his thyroid removed and has had radioactive iodine treatment. When he stopped taking the thyroxin before the treatment, he felt better than he had since the thyroid removal. This convinced him he didn't need thyroxin after the treatment, so he refused to take it. Within a couple of weeks, his health had went down hill, so he reluctantly started taking a small dose - 50mg, then 100mg. He is now really constipated, but more worryingly, he can't pee either. Does anyone know if this is normal? He is sleeping really badly, in bouts of 1-2 hours only. Any help/advice will be greatly received as I am totally out of my depth here and we are getting now support at all from his GP, Consultant or anyone.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.